# SDR AALA202402145739

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 33,834 hours, 6,905 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164905083
- Condition: Vibration
- Location: Zone 100 - Fuse
- Part time: 27,849 hours, 7,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL BURNING ODOR, VIBRATION IN FLOOR AND GRINDING NOISES ON FLIGHT DECK AND FORWARD GALLEY. REMOVED AND REPLACED AVIONICS BLOWER FAN.
